# SDR DHL2007804527

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 160
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AND FOUND IT TO BE NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-13-07, EVA D853-00014 REV IR DATED 08-07-07.  DRAWING AD79-23-104 REV IR DATED 08-03-07.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED (2EA) FILLERS (AL7075T6 0.071") AND DOUBLER (AL7075T6 0.080") IAW EVA D853-00014 REV IR, COTNEY DWG AD79-53-104 REV IR.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-4.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW EVA D853-00014 REV IR, COTNEY DWG AD79-53-104 REV IR,
